advertisement
Question
Posted by: Vis | 2004/10/26

pill

Hi doc,
I started using pill 8-10months ago, and ever used it before that. During this period my breasts size decreased 1 cup. Everybody has been telling me that the opposite should happen...
What should I do?
And also, could you tell me which clinic I can go to get free pill supply in Jo-burg north?
Thank you very much.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The effect of the Pill on breast size is variable, though more women have an increase than a decrease. There is nothing you can really do about this. You can check the phone book for your nearest Family Planning Clinic.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Vis | 2004/10/26

sorry, I meant never used it before that.

Reply to Vis

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement